17 May 2022>: Original Paper
Tacrolimus-Induced Neurotoxicity in Early Post-Liver Transplant Saudi Patients: Incidence and Risk FactorsDema A. Alissa 1ABCDEF* , Delal Alkortas 1AE , Mohammed Alsebayel 2AE , Rawan Abdullah Almasuood 3EF , Wejdan Aburas 3EF , Tahani Altamimi 4F , Edward Bentz Devol 5CD , Ahmed H. Al-jedai 16ADE
Ann Transplant 2022; 27:e935938
Table 3 Management for liver transplant recipients who developed ECIIN.
|Switching tacrolimus to cyclosporine*||Reduction in tacrolimus dose**||Temporarily dose hold#||No tacrolimus changes##|
|Low Level of consciousness||0||0||0||1|
|* A total of 5 patients had psychosis (2 with confusion, 2 with agitation, and 1 with tremors);|
** a total of 3 patients with psychosis (2 with confusion and 1 with agitation), 1 had agitation and confusion, 1 had twitching and tremors, and 1 had seizures then coma;
# One patient developed psychosis with agitation;
## a total of 2 patients had agitation (1 with seizures and 1 with low level of consciousness.